# SDR USAA109906

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - FOUND ON L/S, AFT LAV SMOKE DETECTOR TEST WILL NOT SHUT OFF.  REPLACED AFT LAV SMOKE DETECTOR.  (M)
